Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had unprotected sex, was on pill. Suffered abdominal pain. Diagnosed bladder infection and PID, took antibiotics. Later had thrush and yeast infection. HIV test negative. What could be the reason for yeast infection and treatment?

Hello Doctors, In January of this year I slept with a guy (one night stand) unprotected, at the time I was on contraception (Trigestrel) one week later I suffered terrible abdominal pain , I went to see the doctor and he dignosed me with a bladder infection and PID. I was put onto 2 antibiotics , after they were finished i had developed a yeast infection , he told me to go onto Fluconozol, the next week I suffered a bladder infection and went onto antibiotics. Since then I have suffered a yeast infection which has been bothering me for the past 6 months. Two months ago I went to our Government clinic and they checked my womb and said that I have a bad thrush infection. They put me on a whole lot of antibiotics, vaginal tablets and cream and still yeast infection remained. Then I decided to go onto Probiotics, this controlled the situation but it has not gone fully. Every time my boyfriend and I sleep together the infection becomes worse, so I m guessing that I have given the yeast infection to him and he keeps passing it to me. I have gone for a HIV test and it was negative. I have also resorted to going off my pill thinking that, that could be the reason for my yeast infection. My question is what should I do about this situation? It also does not smell very good down there and I don t think that I have an STD and I know my partner s status. Please help if you can.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
go for vaginal swab and culture sensitivity done and then take specific antibiotic.your boyfriend also need to be have no need to stop contraceptive .In one night stand use condom.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor